# SDR AU981229

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 1 Nacelle
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE OIL LOSS.  SUBMITTER STATED LIMITED INFORMATION PROVIDED.
